Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Nonvanishing of motivic L-functions
Authors: Dabrowski, A.; Pomykala, J.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 130
Issue / Number: 2
Start Page: 221
End Page: 235
Document Type: Article
ID: 136985.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.